Some time ago, grandma gave eggs to eat, and then repeated these things, and also ate loratadine. Again and again, is this urticaria?
From the picture, the child has urticaria, and there is still allergic reaction. In addition, it can not completely subside after using loratadine. It can inhibit the allergic reaction to some extent. However, it still needs to be noted in the near future. For example, some foods that are easy to cause allergic reaction should be avoided as much as possible.
It seems that it belongs to papular urticaria, which is related to allergies. It is necessary to avoid contact with allergens and use some related drugs, such as anti allergy drugs, oral drugs combined with topical drugs, or a combination of traditional Chinese and Western medicine, which will have a certain effect.
Yes, it's urticaria. If children's spleen and stomach function is poor, they will not be able to absorb nutrients and their physique will become worse
It is suggested to strengthen the physique, strengthen the spleen and stomach, continue to eat loratadine, add vitamin C, and cooperate with traditional Chinese medicine granules when necessary